Hello, wondering if anyone has experienced itching palms from taking carbamazepine. Thank you in advance and God Bless Us All.
I will strongly encourage you to attend with whichever doctor is prescribing this. If there is an extended length of time, consider attending a family doc. If all else fails…find an ER.
Carbemazipine has a list of reactions. Some of them may be mild enough to cause no harm. Others can cause harm.
My reaction to this med is very rare. Your reaction may not be mine. I started with itchy hands. I took an allergy pill. Then another. After three days the itching was everywhere. It became dangerous. I did not know that.
I stayed in the ER all day. They eventually did a course of steroids. The itching stopped. I went home. Took my meds. Went back to the ER.
I don’t know how that doctor knew this reaction. He ran a full CBT (common blood tests). He found the reaction.
I am telling you all of this so you go in and put your foot down. Get the blood test and let a doctor work through this.
It really can be nothing.
Thank you for responding. I had my gallbladder removed, then three weeks later my palms began to itch, and I mean ITCH!! I went back to the surgeon, anesthesiologist and primary doctor. None of them could give a reason since my liver tests came back normal. I asked for a GGT test and it came back elevated. Primary doctor said it was carbamazepine related (the elevation) not the itching. I just thought it had something to do with removal of gallbladder and bile duct issues and my body just needed to adjust. Hard to tell what’s causing what. Thank you for the reply and if you suffer from this crazy TN I hope your symptoms are controllable.